Vol. 6, No. 8, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the refined ramification filtrations in the equal characteristic case
1579–1667

Liang Xiao

On common values of $\phi(n)$ and $\sigma(m)$, II
1669–1696

Kevin Ford and Paul Pollack

Galois representations associated with unitary groups over $\mathbb Q$
1697–1717

Christopher Skinner

Abelian varieties and Weil representations
1719–1772

Sug Woo Shin

Small-dimensional projective representations of symmetric and alternating groups
1773–1816

Alexander S. Kleshchev and Pham Huu Tiep

Secant varieties of Segre–Veronese varieties
1817–1868

Claudiu Raicu